# SDR UALA2011040501650

- Difficulty date: April 5, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 60,573 hours, 8,832 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 12090
- Condition: Faulty
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - TRANSMISSION PROBLEM. RIGHT RADIO INOP.  RT HF IS SLOW TO TUNE FREQ ORDERED COUPLER M23202 (530-9045) TO B29 PARTS LOCATION.  REPLACED RIGHT COUPLER, CHECKED OKAY.
